Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.14279/2141
Title: | A note on Tukey's polyefficiency |
Authors: | Yatracos, Yannis G. |
metadata.dc.contributor.other: | Γιατράκος, Γιάννης |
Major Field of Science: | Engineering and Technology |
Keywords: | Dimensional analysis;Efficiency;Robustness;Tukeys corners |
Issue Date: | Sep-1991 |
Source: | Biometrika, 1991, vol. 78, no. 3, pp. 702-703 |
Volume: | 78 |
Issue: | 3 |
Start page: | 702 |
End page: | 703 |
Journal: | Biometrika |
Abstract: | The efficiency of an estimate Sn is usually computed at some underlying distribution. Because it is rare that a real situation can be represented by a single assumed model, Tukey proposed to compute instead the polyefficiency of Sn, that is the infimum of the efficiencies of Sn at a reasonable collection of distributions called corners. It is shown that high polyefficiency over a finite number of corners, seen as possible distributions of the n dimensional sample, implies at least as high an efficiency at any convex combination of these corners. |
URI: | https://hdl.handle.net/20.500.14279/2141 |
ISSN: | 14643510 |
DOI: | 10.1093/biomet/78.3.702 |
Rights: | © Oxford University Press |
Type: | Article |
Affiliation : | Université de Montréal |
Appears in Collections: | Άρθρα/Articles |
CORE Recommender
Items in KTISIS are protected by copyright, with all rights reserved, unless otherwise indicated.